# SDR EVCA20180618181

- Difficulty date: June 12, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N124AE
- Make and model: Bell 206L-3
- Aircraft serial: 51591
- Aircraft time: 15,514 hours, 44,113 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 73
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A CRACK WAS SUSPECTED IN EXTRUSION NEAR BS 73 OVER THE RT FWD LANDING GEAR FITTING.  REMOVED AND REPLACED THE CRACKED EXTRUSION.
